# SDR UIEA2019072204806

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,110 hours, 15,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518642
- Part serial: 022C2284
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT BLEED DUCT LEAK LIGHT ILLUMINATED. BOTH PACKS RUNNING, OUTSIDE TEMP 110 F, RIGHT BLEED ILL WHILE RIGHT PACK ON.( TRANSFERRED TO MDDR 115141 IAW MEL 21-51-01-01, CAT C, CLEAR BY DATE 31-JUL-19. ACCOMPLISHED M PROCEDURES, WHEN R PACK TURNED OFF, LIGHT EXTINGUISH. ISOLATED TO RIGHT PACK.    LP 1094266 - M6: REPLACED RIGHT PACK TEMP CONTROLLER IAW AMM REF 21-51-00. RAN ENGINE #2 IAW AMM 71-00-00. OPS AND LEAK CHECK GOOD AT THIS TIME.  MCC NOTIFIED AND PLACARDS REMOVED. THIS CLEARS DMI 115141. )
